# SDR ASAA2021071235372

- Difficulty date: July 12, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 28,802 hours, 9,264 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING "VTK" CYCLING ON AND OFF EVERY 20 SECS OR SO ON CA'S ND LEFT FMC. GROUNDED - YES. FOUND FMC L STUCK IN REPEATING BITE CYCLE RESET NO HELP. FOUND FAULT "PGM" ON G LEG INFLIGHT FAULT L/H FMC. VERIFIED BOTH FMC'S HAD BOTH GREEN LIGHTS ILLUMINATED. MOVED TRANSFER S/W BACK TO NORMAL POSITION. OPS NORMAL. RESET L/H FMC BY PULLING C/B FOR 1 MIN. ACCOMPLISHED B737-900 FIM 34-61 TASK 801 FMC BITE AND FMC OPS TEST REF B737-900 AMM 34-61-00-710-801 TO BOTH L/H & R/H FMC'S. NO DEFECTS NOTED.
